VOL. 9 · NO. 4 | Fall 1979
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 9 (4), (Fall 1979)
No abstract available
Articles
William D.L. Appling
Rocky Mountain J. Math. 9 (4), 577-586, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-577
KEYWORDS: 28A25, 28A20, set function integral, quasi-uniform absolute continuity, Hellytype convergence theorem.
No abstract available
Russell G. Bilyeu, Paul W. Lewis
Rocky Mountain J. Math. 9 (4), 587-592, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-587
KEYWORDS: 46G10, 28A45
No abstract available
Julius Blum, Bennett Eisenberg
Rocky Mountain J. Math. 9 (4), 593-600, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-593
KEYWORDS: mean ergodic theorem, 28A65, ‎43A65, 43A25, mixing transformation group.
No abstract available
Dennis F. De Riggi, Nelson G. Markley
Rocky Mountain J. Math. 9 (4), 601-616, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-601
No abstract available
Marie Adèle Gaudard
Rocky Mountain J. Math. 9 (4), 617-630, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-617
No abstract available
Peter Hahn
Rocky Mountain J. Math. 9 (4), 631-640, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-631
KEYWORDS: 28A65, 46L10, 43A05
No abstract available
M.A. Hussain, S.L. Pu
Rocky Mountain J. Math. 9 (4), 641-652, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-641
No abstract available
Hariharan K. Iyer
Rocky Mountain J. Math. 9 (4), 653-670, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-653
No abstract available
Elgin H. Johnston
Rocky Mountain J. Math. 9 (4), 671-682, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-671
No abstract available
Philip A. Leonard, Kenneth S. Williams
Rocky Mountain J. Math. 9 (4), 683-692, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-683
No abstract available
J.W. Maxwell
Rocky Mountain J. Math. 9 (4), 693-706, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-693
No abstract available
Robert A. Morris
Rocky Mountain J. Math. 9 (4), 707-720, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-707
No abstract available
Allan C. Peterson
Rocky Mountain J. Math. 9 (4), 721-732, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-721
No abstract available
Don Redmond
Rocky Mountain J. Math. 9 (4), 733-748, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-733
KEYWORDS: 10H25, 10J25, 10H10, Omega theorem, arithmetical function, Dirichlet series, functional equation with gamma factors.
No abstract available
George Szeto
Rocky Mountain J. Math. 9 (4), 749-754, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-749
No abstract available
James Li-Ming Wang
Rocky Mountain J. Math. 9 (4), 755-760, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-755
No abstract available
Richard H. Warren
Rocky Mountain J. Math. 9 (4), 761-764, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-761
No abstract available
Index
Rocky Mountain J. Math. 9 (4), 765-767, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-765
No abstract available
Front Matter
Rocky Mountain J. Math. 9 (4), 768, (Fall 1979) DOI: 10.1216/RMJ-1979-9-4-768
No abstract available
Back to Top